# SDR SWIA200110481

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,511 hours, 44,867 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pin
- Condition: Defective
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT COMPLETELY RETRACT.  A FLAP DISAGREEMENT RESULTED.  DID QRH PROCEDURE, IT DID NOT CLEAR.  RETURNED TO LAND.  AFTER LANDING FLAPS RETURNED OK.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR CONNECTOR PIN.  CYCLED FLAPS NUMEROUS TIMES.  OPS CHECK GOOD.  P/N:  MS3476L12-10S.
